Title

Identities and Parseval type relations for the L2-transform

Document Type

Article

Publication Date

2-15-2008

Abstract

In the present paper, the authors introduce identities for the L -transform which yield a Parseval type relationship for the L -transform. The Parseval type relationship proven in this paper give rise to useful corollaries for evaluating indefinite integrals of special functions. Some examples are also given as illustrations of the results presented here. © 2007 Elsevier Inc. All rights reserved. 2 2

Publication Name

Applied Mathematics and Computation

Volume Number

196

First Page

426

Last Page

432

Issue Number

1

DOI

10.1016/j.amc.2007.06.009

This document is currently not available here.

Share

COinS